# SDR CHQA20000012

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N854JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 735
- Aircraft time: 22,256 hours, 28,190 cycles
- Engine: Garrtt TPE33110UG
- Engine time: 23,777 hours, 30,839 cycles
- Propeller: Rotol R333482F12
- System (JASC): 7710 · Power Indicating System
- Part: Connector
- Condition: Dirty
- Location: Strain Gauge
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO THE FIELD AFTER RIGHT ENGINE TORQUE AND FUEL FLOW FLUCTUATED DURING TAKEOFF.  MAINTENANCE CLEANED THE CANNON PLUG TO THE STRAIN GAUGE, GROUND RAN AND TEST FLEW WITH NO FLUCTUATIONS NOTED.
